# SDR DHL2004745522

- Difficulty date: July 6, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, AFT CARGO FRAME BS 1010 HAS A DENT INTO THE RADIUS ABOVE STR 26L TO STR 24L.  DAMAGE FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-10-1 FIG 1.  REMOVED EXISTING SPLICE, CUT OUT DAMAGED FRAME, FABBED NEW FROM 7075 T-6 .063 PO 900408 DIM 13.5 X 5.25 INCHES AND 1 MORE SPLICE FROM 7075-T6 .071 PO 900489 DIM 8 X 4.125 INCHES IAW 727 SRM 51-40-3 FIG 1 & 53-10-2 FIG 3.  PARTS TREATED, PRIMED AND INSTALLED IAW 727 SRM 51-10-2 & 51-40-3 FIG 1.
